Alert archive / Minnesota / Flash Flood Watches in 2008
Flash Flood Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flash flood watch at May 29, 2008, 9:17 AM CDT for 8 counties in Minnesota. It took effect at May 29, 2008, 12:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2008, 9:17 AM CDT (14:17 UTC)
- In effect from
- May 29, 2008, 12:00 PM CDT
- Expired
- May 30, 2008, 1:20 AM CDT
- In force
- 13 hr
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
Counties Blue Earth County, MN, Brown County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMPX 291417 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 917 AM CDT THU MAY 29 2008 ...HEAVY RAINFALL POTENTIAL SETTING UP THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL MINNESOTA DUE TO AN EXPECTED TRAINING EFFECT FROM STRONG THUNDERSTORM ACTIVITY... .A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS EXPECTED BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN MINNESOTA LATER TODAY THROUGH TONIGHT. THE RESULT WILL BE A BAND OF THUNDERSTORMS THAT TRAVERSE ALONG A NARROW CORRIDOR WHICH WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR SOUTH CENTRAL MINNESOTA COUNTIES...OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA. MNZ074-082>085-091>093-292230- /O.NEW.KMPX.FF.A.0001.080529T1700Z-080530T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO... WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 917 AM CDT THU MAY 29 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MINNESOTA... INCLUDING THE FOLLOWING AREAS...BLUE EARTH...BROWN... FARIBAULT...FREEBORN...MARTIN...STEELE...WASECA AND WATONWAN. * THROUGH LATE TONIGHT * A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS EXPECTED BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN MINNESOTA LATER TODAY THROUGH TONIGHT. THE RESULT WILL BE A BAND OF THUNDERSTORMS THAT TRAVERSE ALONG A NARROW CORRIDOR WHICH WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR SOUTH CENTRAL MINNESOTA COUNTIES. * POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS TO SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES MAY ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL MINNESOTA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ WET/DWE
3 follow-up statements
000 WGUS63 KMPX 292049 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 349 PM CDT THU MAY 29 2008 ...HEAVY RAINFALL POTENTIAL SETTING UP OVERNIGHT ACROSS SOUTH CENTRAL MINNESOTA DUE TO AN EXPECTED TRAINING EFFECT FROM STRONG THUNDERSTORM ACTIVITY... .A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS EXPECTED TO BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN MINNESOTA THROUGH TONIGHT. THE RESULT WILL BE A BAND OF THUNDERSTORMS THAT TRAVERSE A NARROW CORRIDOR WHICH WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA...OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA. MNZ074-082>085-091>093-300500- /O.CON.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO... WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 349 PM CDT THU MAY 29 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL MINNESOTA...INCLUDING THE FOLLOWING AREAS...BLUE EARTH...BROWN...FARIBAULT...FREEBORN...MARTIN... STEELE...WASECA AND WATONWAN. * THROUGH LATE TONIGHT * A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS EXPECTED TO BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN MINNESOTA THROUGH TONIGHT. THE RESULT WILL BE A BAND OF THUNDERSTORMS THAT TRAVERSE A NARROW CORRIDOR WHICH WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA...OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA. * POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS TO SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES MAY ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL MINNESOTA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DWE/KAT
000 WGUS63 KMPX 300156 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 856 PM CDT THU MAY 29 2008 ...HEAVY RAINFALL POTENTIAL TONIGHT ACROSS SOUTH CENTRAL MINNESOTA DUE TO TRAINING EFFECT OF STRONG THUNDERSTORM ACTIVITY... .A SOUTHERLY FLOW OF WARM...MOIST AND UNSTABLE AIR IS CONTRIBUTING TO THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL MINNESOTA THIS EVENING. THUNDERSTORMS HAVE BECOME MORE NUMEROUS ALONG AND SOUTH OF A LINE FROM ST. JAMES TO WASECA TO OWATONNA...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR. ADDITIONAL THUNDERSTORMS WILL MOVE IN FROM THE WEST AND PASS OVER THESE SAME AREAS LATER THIS EVENING. HEAVY DOWNPOURS WILL OCCUR WITH THIS ACTIVITY. THIS WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA... OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA. MNZ074-082>085-091>093-301000- /O.CON.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO... WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 856 PM CDT THU MAY 29 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL MINNESOTA...INCLUDING THE FOLLOWING AREAS...BLUE EARTH...BROWN...FARIBAULT...FREEBORN...MARTIN... STEELE...WASECA AND WATONWAN. * UNTIL 6 AM CDT FRIDAY * A SOUTHERLY FLOW OF WARM...MOIST AND UNSTABLE AIR IS CONTRIBUTING TO THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL MINNESOTA THIS EVENING. THUNDERSTORMS HAVE BECOME MORE NUMEROUS ALONG AND SOUTH OF A LINE FROM ST. JAMES TO WASECA TO OWATONNA...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR. ADDITIONAL THUNDERSTORMS WILL MOVE IN FROM THE WEST AND PASS OVER THESE SAME AREAS LATER THIS EVENING. HEAVY DOWNPOURS WILL OCCUR WITH THIS ACTIVITY. THIS WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA... OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA. * POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS TO SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES MAY ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL MINNESOTA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MDB
000 WGUS63 KMPX 300620 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 120 AM CDT FRI MAY 30 2008 ...HEAVY RAINFALL HAS DIMINISHED ACROSS SOUTH CENTRAL MINNESOTA TONIGHT... .THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL MINNESOTA HAS BEEN CANCELED...AS THE HEAVY RAINFALL PRODUCING THUNDERSTORMS HAVE SHIFTED TO THE EAST OF THE AREA. DOPPLER RADAR ESTIMATES AND OBSERVER REPORTS INDICATE THAT RAINFALL AMOUNTS OF 1 TO 2 INCHES WERE COMMON ACROSS PARTS OF SOUTH CENTRAL MINNESOTA ON THURSDAY EVENING...MAINLY SOUTH OF A ST JAMES...TO MANKATO...TO OWATONNA LINE. ALTHOUGH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT....ADDITIONAL PRECIPITATION AMOUNTS WILL BE MINIMAL. MNZ074-082>085-091>093-300730- /O.CAN.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO... WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 120 AM CDT FRI MAY 30 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MINNESOTA HAS BEEN CANCELED. THE HEAVY RAINFALL PRODUCING THUNDERSTORMS HAVE SHIFTED TO THE EAST OF THE AREA. DOPPLER RADAR ESTIMATES AND OBSERVER REPORTS INDICATE THAT RAINFALL AMOUNTS OF 1 TO 2 INCHES WERE COMMON ACROSS PARTS OF SOUTH CENTRAL MINNESOTA ON THURSDAY EVENING...MAINLY SOUTH OF A ST JAMES...TO MANKATO...TO OWATONNA LINE.ALTHOUGH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT....ADDITIONAL PRECIPITATION AMOUNTS WILL BE MINIMAL. $$ LS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood watch went out at May 29, 5:53 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 29, 5:53 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 553 AM CDT THU MAY 29 2008 .UPDATE...FOR 12Z AVIATION DISCUSSION BELOW && .DISCUSSION.../ISSUED 326 AM CDT THU MAY 29 2008/ STRONG LOW LEVEL JET NOSING THROUGH EASTERN NEB INTO NW IA THIS MORNING PER VWP AND NPN NETWORK. AXIS DECELERATING INTO SE SD AND SW MN. RESULTANT CONVECTION ALSO AIDED BY UPPER DIV. MUCH OF STRONGER ACTIVITY SLIDING EAST ATOP THICKNESS RIDGE...BUT WARM ADVECTION PATTERN SPREADING OVER MOST OF CWA THIS MORNING. HAVE MODIFIED POPS A BIT THIS MORNING AND CONCENTRATING OVER SOUTH CENTRAL MN. WILL LIKELY BE A BREAK OVER SW MN LATE THIS MORNING OR EARLY AFTERNOON PER CLIMATOLOGY...BUT WILL BE HARD TO TIME. MORE DIFLUENT THICKNESS PATTERN DEVELOPS OVER SOUTHWEST MN/WESTERN IA LATE THIS AFTERNOON AND EVENING. HIGH INSTABILITY ALONG WITH DIFFERENTIAL TEMP ADVECTION OVER EASTERN NEB WILL AID IN STRONG THUNDERSTORM DEVELOPMENT THIS AREA. SOME OF THIS FORCING WILL AFFECT SOUTH CENTRAL MN THIS EVENING. WILL BE A THREAT OF SOME HAIL AND LOCALLY HEAVY RAIN. HPC EXCESSIVE RAIN OUTLOOK LOOKS OK. STRONG UPPER DIV WILL BE MAINLY SOUTHEAST OF AREA BY FRIDAY MORNING BUT UPPER TROF WILL BE SWINGING THROUGH DURING THE DAY WITH A CONTINUED CHANCE OF CONVECTION...MAINLY OVER EASTERN AREAS. MINOR WAVE IN NW FLOW STILL LOOKS TO AFFECT AREA ON SATURDAY WITH SOMEWHAT UNSTABLE REGIME IN PLACE. UPPER RIDGING AND DRYING WILL ALLOW TEMPS TO RECOVER TO TO NEAR NORMAL VALUES...AND MAYBE EVEN A BIT ABOVE ON SUNDAY. PATTERN REMAINING ACTIVE NEXT WEEK WITH TREND FOR STRONG WESTERLY UPPER JET SETTING UP OF THE PACIFIC WITH SYSTEMS AFFECTING REGION EVERY FEW DAYS. && .AVIATION.../12Z TAF ISSUANCE/ AN AREA OF RAIN SHOWERS...WITH ISOLATED EMBEDDED THUNDERSTORMS...WILL CONTINUE SPREADING FROM SOUTHERN MINNESOTA INTO CENTRAL MN AND WEST CENTRAL WI THIS MORNING. MVFR CEILINGS/VISIBILITIES WILL ACCOMPANY THE HEAVIER SHOWERS. THE THUNDER THREAT WILL MAINLY AFFECT KRWF THIS MORNING...AND THEN EXPAND NORTH/EAST TO INCLUDE KMSP/KRNH/KEAU THIS AFTERNOON AND EVENING AS THE SURFACE TROUGH PUSHES INTO MN. EXPECT MVFR CEILINGS TO PLAGUE THE TAF SITES TONIGHT AS THE TROUGH PUSHES ACROSS THE REGION. SOUTHEAST SURFACE WINDS WILL PREVAIL INTO THE EVENING HOURS...AND BECOME WESTERLY AT MN TAF SITES BY THE END OF THE PERIOD AS THE LOW MOVES ACROSS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JPR
Hazardous weather outlook, May 29, 4:33 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 433 AM CDT THU MAY 29 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 300946- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 433 AM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS MOST OF THE OUTLOOK AREA TODAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. THE RISK OF SEVERE WEATHER IS SLIM INTO THE MID AFTERNOON...ALTHOUGH SMALL HAIL IS POSSIBLE OVER SOUTH CENTRAL MINNESOTA. THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE DURING THE EVENING AND OVERNIGHT HOURS...OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL MINNESOTA. A LOW PRESSURE AREA AND WARM FRONT WILL APPROACH SOUTHWEST MINNESOTA THIS EVENING... AND MOVE ACROSS SOUTH CENTRAL MINNESOTA INTO SOUTHWEST WISCONSIN OVERNIGHT. THIS WILL PLACE THE GREATEST RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL MINNESOTA...GENERALLY SOUTH OF A LINE FROM NEW ULM TO OWATONNA. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO ARE POSSIBLE. HEAVY RAIN IS ALSO LIKELY. HAIL WILL ALSO BE POSSIBLE INTO PARTS OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE IN THE FORECAST FRIDAY AND SATURDAY...AND THEN AGAIN ON MONDAY INTO TUESDAY. THE THREAT OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME...BUT THE GREATEST RISK OF STRONG THUNDERSTORMS APPEARS TO BE ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA. JPR
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:43 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 32 min |
| May 29, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 24 min |
| May 29, 5:24 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Scott | 19 min |
| May 29, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 35 min |
Nearby
Flash Flood Watches in Minnesota, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.